# SDR DALA14030833154

- Difficulty date: May 18, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 22,620 hours, 12,008 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK -Y1292 BETWEEN FRAMES 12 - 24 .  REPLACED SEAT TRACK IAW SRM 51-72-11 AND DRAWING D53112812.
